# SDR 97ZZZX1716

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: C4 Disk
- Part number: 745704
- Condition: Corroded
- Location: Windage Tab
- Part time: 25,321 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 DISK WAS RETURNED DUE TO CORROSION.  DISK WAS RECEIVED  WITH 3 BROKEN AND 6 BENT WINDAGE TABS.  PER ENGINE MANUAL 481672 SECTION 72-33-35, INSP 01. THIS PART IS SCRAP.  PART WAS TAGGED SCRAP AND RETURNED.
